# SDR FDEA200907312859

- Difficulty date: July 31, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 58,958 hours, 11,044 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING - OTBD FLAP OTBD HINGE (WINGSIDE) LWR MOUNT OTBD HOLE FOUND CORROSION.  REWORKED AS PER EA 1-5750-132168.  BUSHING FABRICATED AS PER CMM 57-44-09 REV. 64 AND INSTALLED AS PER EA 1-5750-132168.   REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REV. 107.
